# SDR ASAA2022043038178

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737
- Aircraft serial: 43292
- Aircraft time: 31,751 hours, 10,097 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 KNOB SPLIT IN LOW POWER RANGE #2 ENGINE LAGS #1 WITH THROTTLE EVEN #1 40% N1 #2 36%. GROUNDED - YES. PEFORMED B737-900 FIM 22-31 TASK 801, NO FAULTS FOUND. INTERACTIVE TEST ALL PASS. EEC TEST PASS REF FIM 73-21-00. PERFORMED ENGINE POWER RUN, WITH THROTTLE LEVERS MATCHED A N1 MATCHED, #2 LEVER 1/2 TO 3/4 INCH FWD. WITH THROTTLES MATCHED #1 ENGINE INPUT MONITOR PS TRA POSITION CH A AND B IS 42.43/42.40, #2 ENGINE INPUT MONITOR TRA POSTION CH A AND B IS 40.84/40.90 ENGINE 1 IS 30% N1 AND ENGINE 2 IS AT 22.3% N1. NO DEFECTS NOTED FOR ENGINE BLEEDS ENGINE 1 FF SHOWS 1.10 ENGINE 2 0.84 ENGINE 1 N2 70.9 ENGINE 2 N2 SHOWS 61.2 SUSPECT RESOLVER FOR #2 ENGINE NEEDS ADJUSTED. REF FIM 76-05 TASK 801 AND B737-900 AMM 76-11-05. ADJUSTED #1 ENG THRUST LEVER CONTROL ROD. OPS CHECK GOOD.
